# SDR HEEA0013030

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lever
- Part number: 350A33105803
- Condition: Worn
- Location: T/R Gr Box
- Part time: 284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GR BOX LEVER CONTROL BUSHINGS WORN.
